International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 4, Pages 781-784
Quasi-adjoint third order difference equations: oscillatory and asymptotic behavior
Department of Mathematics, Texas Southern University, Houston 77004, Texas, USA
Received 6 August 1985
Copyright © 1986 B. Smith. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, asymptotic properties of solutions ofare investigated via the quasi-adjoint equationA necessary and sufficient condition for the existence of oscillatory solutions of is given. An example showing that it is possible for to have only nonoscillatory solutions is also given.